# SDR ICRR202402020001

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BA6703707013
- Part serial: 187
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS DISCOVERED DURING A VISUAL INSPECTION PER CRJ 700 DOCUMENT# CSP-B-010, MANUAL ID: NDTM PART 4 AND PART 6 REV 36 2/8/2022.
